# SDR RAIA00501019

- Difficulty date: January 8, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 17,613 hours, 19,733 cycles
- System (JASC): 2437 · DC Indicating System
- Part: Voltmeter
- Part number: DVM41B
- Part serial: 219
- Condition: Failed
- Location: Electrical Sys
- Part time: 13,969 hours, 13,922 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

3663- RIC- VOLT/AMP METER FAIL.  REMOVED AND REPLACED AMP/VOLT METER.
